# SDR CA021115001

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Te Flaps
- Part time: 16,666 hours, 15,449 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF,  WHEN FLAPS WERE RETRACTED, STALL FAIL CAUTION MESSAGE APPEARED ACCOMPANIED BY HYD CAUTION FOR HYD PUMP 1B & 3B.  STALL TAPE ON CAPTAINS & F/O'S PFD APPEAR TO RUN FULL LENGTH OF AIR SPEED INDICATOR.  AIRCRAFT FERRIED FOR TROUBLESHOOTING. R&R FLAP POSITION TRANSMITTER WIRING HARNESS AND OPS CHECKED SERVICEABLE.
